I rubbed my vagina to a man's penis on the day my period was to come. Precum was likely there, so I took a morning-after pill after 24 hours. Now my period is late for three days. What are the chances of pregnancy?
No need to worry about pregnancy. You did it during periods and took pills too. Delay in a period is most likely due to side effects of the morning-after pill. Other reasons and suggestions for your complaint are as follows:
It can be due to infection. If the white discharge is present, I suggest you use tablet Doxy (Doxycycline) 100 mg twice a day for five days.
It can be due to hormonal issues. I suggest you plan for TFT (thyroid function test).
.. me know if you were previously pregnant. Since you took the emergency contraception pill within 36 hours, and you got your period after the intercourse, you are not pregnant.
The emergency contraception pills are progesterone tablets. Read full
.. urine pregnancy test is negative, there is nothing to worry about. The delay could be because of hormonal changes. However, if you do not get periods within a week or so, then get yourself checked by a gynecologist and get a pelvic scan done to rule ou Read full
.. urine pregnancy test are all negative after one month post last protected sex and also that you had a withdrawal bleed post Unwanted 72 intake, so chances of pregnancy are negative. You are for sure not pregnant. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.